# SDR SWIA202507170319

- Difficulty date: March 19, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 43,134 hours, 29,229 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD SLAT #1 AFT TRAILING EDGE SKIN IS CHAFED AT THE INBOARD END. HN00227627  (C-CHECK RO 07/16/2025)REPAIRED LH WING INBD SLAT #1 AFT TRAILING EDGE SKIN. PER REO 670-57-42-1207 REV -- DATED 2025-05-12. COMPLIED WITH TASK CARD 51-900-1002-SKY.
